# SDR MASA20210706251

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,431 hours, 10,175 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670330965
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LH DOOR ASSEMBLY WAS FOUND TO HAVE EROSION DAMAGE ON THE AFT EDGE THAT HAD PREVIOUSLY TRIMMED AWAY. PERFORMED PERMANENT REPAIR AIW CRJ 52-81-02-001-001-A01,53-00-00-201-002-A01, EA 12-2021-161.
